# SDR SWAA2022040782817

- Difficulty date: March 11, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26113
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP RBL 21' BETWEEN STA 847 AND STA 947.5 CORRODED P/N 453A2611-3 / [01] RECEIVED SERVICEABLE CAPSTRIP P/N 453A2611-3. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004E502
